Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
medicationAug 19, 2014
Zostavax vaccineAug 19, 2014
Kaposis SarkomaAug 19, 2014
Switching from Stribild to AtriplaAug 19, 2014
Do I need to continue to have to take brain tests?Aug 19, 2014
Life SpanAug 18, 2014
Is it neuropathy?Aug 14, 2014
CD3, CD4 and CD8 countsAug 14, 2014
Complera Side Effects - Low Blood PressureAug 13, 2014
long term use of antivirals side effects Aug 13, 2014
MEMORY ISSUESAug 13, 2014
Beta sistoterolAug 13, 2014
Atripla and choroid nevusAug 13, 2014
ArvsAug 12, 2014
Stribild, Milk Thistle, and Saw PalmettoAug 12, 2014
HIV positive not started treatment but face starting to sink Aug 9, 2014
I believe one of my meds caused severe yellowing around eyes.Aug 9, 2014
Osteophytosis and spondylosis. Aug 8, 2014
Hiatus Hernia and Acid Reflux often than beforeAug 8, 2014
Late taking medicationAug 8, 2014
Long term disease/meds side effectsAug 8, 2014
Atripla to Alluvia+Truvada and back to AtriplaAug 8, 2014
Shoulder pain????Aug 7, 2014
Why is Stribild giving me real anxiety attacks?Aug 5, 2014
Two part question (large stomach) and (undetectable)Jul 31, 2014
Neuropathy, metronidazole and nerve damage. Also, torn tendon.Jul 31, 2014
Atripla: Loss of sensation and cold legsJul 31, 2014
HIVJul 31, 2014
Chronic complication with Sinsitis InfectionJul 31, 2014
ZOHYDROJul 29, 2014
meds messed me up i believeJul 29, 2014
LSD and ARV. How bad?Jul 27, 2014
odimune tablets Jul 26, 2014
Long Term Side Effects From Antiviral Meds!Jul 25, 2014
weight gainJul 25, 2014
Tribuss side effectsJul 23, 2014
Does Efavirenz affect male fertility?Jul 23, 2014
KeletraJul 22, 2014
skin problemJul 22, 2014
on HAARTJul 20, 2014
bloatingJul 19, 2014
changing of arvJul 17, 2014
Atazanavir and Truvada and Omeprazole interactionsJul 16, 2014
Changing from Efavirenz + Truvada to Atripla for a WeekJul 16, 2014
Muscle weakness and trouble walkingJul 16, 2014
Managing side effectsJul 16, 2014
stomach fatJul 14, 2014
aluviaJul 14, 2014
The effect of protease inhibitor in cell-to-cell transmissionJul 12, 2014
Aluvia, Truvada and itching.Jul 11, 2014
Atripla lapse usageJul 10, 2014
i have a cold, and i need to start on Tribuss Jul 9, 2014
hard swelling in lower abdomen (front and sides)Jul 9, 2014
Stribild and dizzinessJul 8, 2014
Hiv and DiabeticJul 7, 2014
Gallstones and proteinuriaJul 7, 2014
ClonazepamJul 7, 2014
Neg. symptoms of Serovital with Truvada, Reyataz, and Norvir?Jul 5, 2014
getting Cold symptoms while I'm on meds.Jul 5, 2014
Atripla, switch to Stribild, and now back to Atripla? Jul 5, 2014

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement